# SDR DALA1137119880

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP, MOVABLE VANE LWR SURFACE HAS A DENT.  REPAIRED DENT IAW DC9 SRM 57-03, FIG 11, DC9 SRM 51-70-2, DC9 SRM 57-50-9, ITEM 2, FIG 1A, PG 3, DC9 SRM 57-03, PARA. 11B, DC9 SRM 51-70-2, DC9 SRM 51-10-3, PARA 21, DC9 SRM 51-70-2, DC9 SRM 51-10-3, REPAIRED BY CUTTING OUT DAMAGE 2 1/2 INCH BY 1 3/4 INCH AND INSTALLING A FILLER AND EXTERNAL DOUBLER IAW DC9 SRM 57-03, FIG 11.
